Connect with others who understand.

sign up log in
About myPHteam

Connect with others who understand.

sign up log in
About myPHteam
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

How Has The Side Effects Of The Medication Uptravi Affected You?

How Has The Side Effects Of The Medication Uptravi Affected You?

I am 79 and at stage 3 (800 mcg twice a day) of my Uptravi pathway medication and have experienced some side effects such as, muscle tightness in the shoulders and thighs, and slight headaches. These side effects usually began about 3 hours after I take each dose and lasts for about 3 hours. I am curious to know how this medication is affecting you, and if you are at your maximum dosage, do these side effects diminish or go away over time. I am also on Sildenafil and Opsumit.

posted 11 months ago
A myPHteam Member said:

Some of the things i would do to help myself get through the muscle pain was warm shower, heating pad (The beaded kind that goes in the microwave- mine is lavender and for some reason the smell helps), Icy Hot patches (OTC you can get at any drug store) Then there were days where I felt like it helped to get busy for a little around the house and power thru the pain and sometimes it helped take the edge off the aches
Check with your Dr - mine would let me take extra strength Tylenol -Hang in there - it has gotten better for me- im sure you will too!

posted 11 months ago
A myPHteam Member said:

Hi all, I'm also on the Uptravi twice a day I take 800 but I have to take Imodium before my pills and also 650 mg of Tylenol for the pain in my hands & feet however I do feel better so hoping these problems will go away. I'm also on O2. I keep pushing along & hope for the best. Well be having another Balloon Angioplasty about the middle of Feb. I've had it done 4 times already but it helps some. Hang in there everyone the alternative isn't good.

posted 8 months ago
A myPHteam Member said:

Ive been on Uptravi for 5 mos at 1,000 mcg 2 x day body aches much better now- almost gone - i go next wk to see if Dr wants me to titrate up or stay at this level

posted 11 months ago
A myPHteam Member said:

I could not take Uptravi gave me intestinal problems also unable to take Opsimet because of fluid retention the only thing i ga e tolerated is Revatio Hope ur symptoms improve otherwise u better check in with ur dr

posted 11 months ago
A myPHteam Member said:

Thanks you all for your responses. I started Uptravi in October 2021, got up to 800 mcg twice a day and stayed at that level until Feb. 2022, the side effects got better and I titrated up to 1400mcg twice a day. My Pulmonary Dr. kept me at that level (maintenance) and I am tolerating it very well (only side effect is jaw joint pain when I take my first bite of food and some diarrhea.

In March 2022 I was hospitalized because I passed out. While there it was discovered that I was seriously anemic which exacerbated the PAH, I have since received 2 iron infusions and that has caused my condition to improve greatly.

posted about 2 months ago
Already a Member? Log in